# SDR IPXA2173310

- Difficulty date: May 1, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 9028A000201
- Part serial: 05204
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING THE FLAPS ON APPROACH, FLAPS BECAME STUCK IN ZERO POSITION . RECYCLED LEVER SEVERAL TIMES.  SLATS NORMAL.  APPROACH SPEED 160KTS.  EMERGENCY DECLARED.  REPLACED PPU 3CN & SLAT/FLAP POSITION INDICATOR.
